MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM1: SPO2, CO2, RECORDER; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM1: SPO2, CO2, RECORDER; PATIENT MONITOR
Model Number 863266
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a system hang/lockup.The customer confirmed that the device was not connected to a patient when this event happened.

Brand Name
SURESIGNS VM1: SPO2, CO2, RECORDER
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8384953
Report Number1218950-2019-01689
Device Sequence Number1922208
Product Code MHX
UDI-Device Identifier00884838009691
UDI-Public(01)00884838009691
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K082280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863266
Device Catalogue Number863266
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/16/2019
Supplement Date Received by Manufacturer02/16/2019
Initial Report FDA Received Date03/03/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1